Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had Lymphoma, horners syndrome, dropping and constricting pupil. Help?

Hello I am a 25 year old two time lymphoma survivor and recently started noticing my right eye dropping and constricted pupil. My oncologist said it is horners syndrome. My question is could it be evidence of a recurrence? I have had several biopsy to soft tissue in the right side of my neck just above my collar bone. Could scar tissue be the cause or something more serious?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Hi welcome to HCM .

Apart from Ptosis and constricted pupil, did you notice any difference in sweating on that side of your body/ face? This symptom determines the level of lesion in Horner's syndrome and the investigations are done accordingly.

Since you are a known case of Lymphoma, there is a chance of recurrence and compression causing Horner's Syndrome. Get a Chest X ray done and a repeat CT to rule out apeass lesions. Treat the cause is the goal in Horner's .

Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor